Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 15, NWS State College, PA

June 1, 2007York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 1, 2007, 10:00 PM EDT for York County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 10:00 PM EDT (02:00 UTC)
Expired
Jun 2, 2007, 1:00 AM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Whole counties

County York County, PA

The radar

The Sterling radar (KLWX), 124 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 11:07 PM EDTFLASH FLOOD2 Nw Spring Grove, PAMULTIPLE CARS UNDER WATER ON NASHVILLE BLVD. WATER RESCUE NEEDED. NUMEROUS ROADS UNDER WATER IN JACKSON TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1698 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 020200
FFWCTP
PAC133-020500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1000 PM EDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 100 AM EDT...

* AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER SOUTHERN YORK COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DALLASTOWN...PARKVILLE...RED LION...SPRY AND YORK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3972 7664 3977 7646 3984 7637 3990 7642
      3994 7648 4002 7655 3995 7698 3987 7697
      3972 7700

$$

FORECASTER: LAMBERT
1 follow-up statement
000 
WGUS71 KCTP 020220
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1014 PM EDT FRI JUN 1 2007

PAC133-020500-
YORK PA-
1014 PM EDT FRI JUN 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHERN YORK COUNTY...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SLOW MOVING THUNDERSTORMS...PRODUCING VERY HEAVY RAIN OVER 
SOUTHERN YORK COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING 
GROVE...THOMASVILLE...NEW SALEM...DALLASTOWN...PARKVILLE... 
CODORUS...RED LION...EAST PROSPECT...SPRY AND YORK.

DOPPLER RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN HAS FALLEN ACROSS 
SOUTHWESTERN YORK COUNTY...NEAR THE TOWNS OF SPRING GROVE AND NEW 
SALEM. STREAM BASINS INCLUDING CODORUS CREEK...AND THE SOUTH BRANCH 
OF CODORUS CREEK HAVE RECEIVED THE HEAVIEST RAIN OVER THE PAST 3 
HOURS. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS THE 
WARNED AREA TONIGHT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN STATE
COLLEGE PA.

LAT...LON 3972 7664 3977 7646 3984 7637 3990 7642
      3994 7648 4002 7655 3995 7698 3987 7697
      3972 7700

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 8:59 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 1, 8:59 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT FRI JUN 1 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL SLIDE OUT TO SEA AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST ACROSS THE UPPER
MISSISSIPPI VALLEY AND INTO THE GREAT LAKES. HAZY...WARM AND
HUMID CONDITIONS WILL PERSIST INTO THE WEEKEND WITH SCATTERED
SHOWERS AND THUNDERSTORMS. A SECONDARY SYSTEM WITH ORIGINS OVER
THE TROPICS WILL SLIDE UP THE EASTERN SEABOARD TOWARD EARLY NEXT
WEEK...CARVING OUT A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE
ACROSS MUCH OF THE EASTERN U.S. A COOL DOWN IS IN STORE FOR EARLY
NEXT WEEK WITH TEMPERATURES FALLING SLIGHTLY BELOW NORMAL FOR
EARLY JUNE.

&&

.NEAR TERM /UNTIL 8 AM SATURDAY MORNING/...
A DAY /END EVENING/ ALMOST IDENTICAL TO YESTERDAY. HAZY WARM AND
HUMID WITH SCATTERED STRONG /AND EARLIER SVR/ PULSE TSRA BEGINNING TO
DIE OFF LATE THIS EVENING. THESE SLOW MOVING PULSE-TYPE STORMS HAVE
PRODUCED QUARTER- IZED HAIL AND TORRENTIAL RAINFALL...ENOUGH TO
PRODUCE LOCALIZED FLOODING WHERE SEVERAL STORMS OCCURRED. A FEW
REPORTS OF WIND DAMAGE FROM MICROBURSTS WERE ALSO RECEIVED LATE IN
THE DAY...MAINLY ACROSS THE LOWER SUSQ VALLEY. RAINFALL REPORTS
APPEARED TO BE RUNNING ABOUT 30 TO 50 PERCENT LOWER THAN DOPPLER
RADAR ESTIMATES DUE TO CONTAMINATION BY VERY HIGH REFLECTIVITY FROM
HAIL STONES.

CURRENT SHRA/TSRA WILL BECOME HIGHLY ISOLATED AFTER MIDNIGHT WITH
PATCHY FOG AND HAZE BEING THE MAIN WEATHER FEATURE THROUGH
SATURDAY MORNING UNDER VERY LIGHT WIND AND GRADUALLY CLEARING
SKIES.

&&

.SHORT TERM /8 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY SHOULD START SIMILAR TO THIS MORNING...BCMG HAZY WARM
AND HUMID BY THE AFTERNOON HOURS. GUIDANCE BLEND YIELDS UPR
70S/LOW 80S ACROSS THE NRN AND WRN MTNS WITH MID/UPR 80S OVER THE
SOUTH CENTRAL/SOUTHEAST.

WE MAY SEE A LITTLE LESS DIURNAL CONVECTION DUE TO THE SLIGHT NVA
WE WILL BE UNDER ALOFT DURING PEAK HEATING DUE TO A SLIGHT
INCREASE IN NWRLY FLOW AT UPPER LEVELS OFF TO OUR NE. THIS WOULD
PUT US IN THE UNFAVORABLE RIGHT EXIT REGION...BUT A WEAK CAP AND
STILL-HIGH MOISTURE CAN STILL PROVIDE FIREWORKS...EVEN IF WE NEED A
SLIGHTLY BIGGER SPARK/LIFT TO START THEM. 1000J OF ML CAPE AND
ERODING CINH SHOULD CONTRIBUTE TO SCT AFTN CONVECTION AND THUS HAVE
RAISED POPS SLIGHTLY INTO THE 30/40 PCT CAT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
NOT MUCH CHANGE IN THE LONGER TERM...RESULTING IN A MANUAL BLEND
OF PREVIOUS FCAST WITH THE LATEST MODEL DATA.

UPPER LEVEL HEIGHTS WILL BE ERODING AS A PAIR OF CYCLONES...ONE
MOVING EAST ACROSS THE UPPER MS VLY AND THE OTHER CREEPING NWD
ALONG THE SERN COAST...WILL AID IN CARVING OUT A MEAN ERN CONUS
MID/UPR LVL TROF. PHASING ISSUES WILL SURLY NEED TO BE
RESOLVED...BUT ENSEMBLE DATA SHOWS ANOMALOUS 500 HPA HEIGHTS AND
BLW NORMAL MSLP OVER THE REGION - WHICH WILL ULTIMATELY TRANSLATE
INTO COOLER AND UNSETTLED CONDS. HAVE FAVORED THE COOLER/WETTER
GUID OVERALL FROM LATE IN THE WEEKEND INTO MID WEEK...WHICH AGREES
WITH THE TREND NOTED IN THE MREF 1000-850MB TEMPERATURE PLUMES.
EMBEDDED S/W TROFS AND ASSOC COLD FRONTS WILL TRANSLATE THROUGH
THE REGION BRINGING ALMOST DAILY CHC FOR SHOWERS AND THUNDERSTORMS
THROUGH MID WEEK. MREF SHOWS HEIGHTS RETURNING BACK TO NORMAL BY
LATE WEEK /THUR/ WITH TEMPS FOLLOWING SUITE.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS HAVE MOVED SOUTH AND EAST OF OUR
AVIATION SITES...HOWEVER THERE WILL BE SOME AFTER EFFECTS TO
CONSIDER FOR OUR FORECAST PERIOD THAT WILL HAVE AN IMPACT ON
AVIATION OPERATIONS.

WITH PARTIAL CLEARING EXPECTED OVERNIGHT AND RELATIVELY HIGH
HUMIDITY...FOG FORMATION IS LIKELY FOR MUCH OF THE STATE. THIS
WILL LAST AN HOUR OR TWO AFTER SUNRISE BEFORE DISSIPATING.

WITH LITTLE MOVEMENT AND SOME WEAKENING IN THE RIDGE OF HIGH
PRESSURE SITUATED ACROSS THE REGION...EXPECT ANOTHER ROUND OF
SCATTERED AFTERNOON THUNDERSTORMS.

SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID
WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS
WILL KEEP THE AREA UNSETTLED WITH INTERMITTENT MVFR/IFR CONDITIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...LACORTE/LAMBERT/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...CONNELLY
Hazardous weather outlook, Jun 1, 3:24 AM EDT, 18 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT FRI JUN 1 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-020730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
324 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Jun 1, 7:39 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT FRI JUN 1 2007

PAZ064-065-020045-
ADAMS-YORK-
739 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL YORK AND EAST CENTRAL
ADAMS COUNTIES THROUGH 845 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
COLUMBIA TO 3 MILES WEST OF SPRY TO 7 MILES NORTH OF HANOVER. THESE
STORMS ARE MOVING TO THE EAST AT 5 PM.

THE THUNDERSTORMS WILL BE NEAR MCSHERRYSTOWN...EAST PROSPECT AROUND
745 PM...SPRY...ABBOTTSTOWN AROUND 800 PM...PENNVILLE...HANOVER
AROUND 815 PM...PARKVILLE AROUND 830 PM...NEW SALEM AND WINDSOR
AROUND 845 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 7 AND 20.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF OF AN INCH IN DIAMETER
ARE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 1, 7:40 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT FRI JUN 1 2007

PAZ052-020015-
NORTHUMBERLAND-
740 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NORTHUMBERLAND COUNTY...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF NORTHUMBERLAND...MOVING EAST
AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR NORTHUMBERLAND AROUND 745 PM...SUNBURY AROUND
755 PM AND SNYDERTOWN AROUND 815 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 61.

FORECASTER: STEINBUGL
Special weather statement, Jun 1, 8:15 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
815 PM EDT FRI JUN 1 2007

PAZ004-020145-
WARREN-
815 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN COUNTY...

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF
SUGARCREEK TO 9 MILES NORTH OF OIL CITY...MOVING EAST AT 15 MPH.

THE THUNDERSTORMS WILL BE NEAR GRAND VALLEY AROUND 900 PM...SPRING
CREEK...TIDIOUTE AROUND 915 PM AND YOUNGSVILLE AROUND 930 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

A 20 TO 30 MINUTE OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF OF AN INCH IN DIAMETER
ARE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 1, 8:17 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT FRI JUN 1 2007

PAZ065-020115-
YORK-
817 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN YORK COUNTY...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF RED
LION TO 7 MILES SOUTHWEST OF SPRY...MOVING SOUTHEAST AT 10 MPH.

THE THUNDERSTORMS WILL BE NEAR LOGANVILLE AROUND 825 PM...SHENKS
FERRY...FELTON AROUND 835 PM...WINTERSTOWN...GLEN ROCK AROUND 840
PM...BROGUE AROUND 845 PM...SHREWSBURY AROUND 855 PM...STEWARTSTOWN
AND SUNNYBURN AROUND 915 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 2 AND 15.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KF
Special weather statement, Jun 1, 8:24 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT FRI JUN 1 2007

PAZ036-064-020100-
ADAMS-FRANKLIN-
824 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN ADAMS COUNTIES...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF WAYNESBORO.  THIS STORM IS
NEARLY STATIONARY.

THE THUNDERSTORM WILL BE NEAR FAIRFIELD AROUND 900 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: KF
Special weather statement, Jun 1, 9:08 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
908 PM EDT FRI JUN 1 2007

PAZ036-064-020200-
ADAMS-FRANKLIN-
908 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT ADAMS AND SOUTHERN FRANKLIN
COUNTIES...

AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
GETTYSBURG TO 5 MILES SOUTHWEST OF GREENCASTLE...MOVING EAST AT 15
MPH.

THESE NEARLY STATIONARY THUNDERSTORMS WILL CONTINUE TO AFFECT ADAMS
AND SOUTHERN FRANKLIN COUNTIES THROUGH 10 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:20 PM EDTSevere Thunderstorm WarningCTPFranklin25 min
Jun 1, 9:34 PM EDTFlash Flood WarningCTPFranklin116 min
Jun 1, 10:17 PM EDTSevere Thunderstorm WarningCTPYork58 min
Jun 2, 3:58 AM EDTDense Fog AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 26 more6 hr
Jun 2, 2:08 PM EDTSevere Thunderstorm WarningCTPBlair67 min
Jun 2, 5:03 PM EDTSevere Thunderstorm WarningCTPLancaster57 min
Jun 2, 5:29 PM EDTFlash Flood WarningCTPBedford3 hr
Jun 2, 5:42 PM EDTSevere Thunderstorm WarningCTPBedford63 min
Jun 2, 5:47 PM EDTSevere Thunderstorm WarningCTPClearfield58 min
Jun 2, 6:36 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 2, 7:16 PM EDTSevere Thunderstorm WarningCTPMcKean74 min

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.